# SDR VNAA0204019

- Difficulty date: April 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N457PS
- Make and model: Dorner DO328100
- Aircraft serial: 3048
- Aircraft time: 16,123 hours, 13,974 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 321473
- Part serial: 2335
- Condition: Failed
- Part time: 4,532 hours, 3,873 cycles
- Component: Emer Battery, 321430
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD THE EMERGENCY BATTERY CHANGED PRIOR TO FLIGHT 4189.  HOWEVER, ON THE TAXI FROM THE GATE THE EMERGENCY LIGHTING AT ROWS 3 AND 4 DIDN'T ILLUMINATE.  THE FLIGHT RETURNED TO THE GATE WHERE MAINTENANCE CHANGED THE POWER SUPPLY IN ACCORDANCE WITH MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
